Repositorio de producción científica de la Universidad de Sevilla

Incompressible flow in porous media with fractional diffusion

Opened Access Incompressible flow in porous media with fractional diffusion

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Castro Martínez, Ángel
Córdoba Gazolaz, Diego
Gancedo García, Francisco
Orive Illera, Rafael
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2009-08
Publicado en: Nonlinearity, 22 (8), 1791-1815.
Tipo de documento: Artículo
Resumen: In this paper we study the heat transfer with a general fractional diffusion term of an incompressible fluid in a porous medium governed by Darcy’s law. We show formation of singularities with infinite energy and for finite energy we obtain existence and uniqueness results of strong solutions for the sub-critical and critical cases. We prove global existence of weak solutions for different cases. Moreover, we obtain the decay of the solution in Lp, for any p ≥ 2, and the asymptotic behavior is shown. Finally, we prove the existence of an attractor in a weak sense and, for the sub-critical dissipative case with α ∈ (1, 2], we obtain the existence of the global attractor for the solutions in the space Hs for any s > (N/2) + 1 − α.
Cita: Castro Martínez, Á., Córdoba Gazolaz, D., Gancedo García, F. y Orive Illera, R. (2009). Incompressible flow in porous media with fractional diffusion. Nonlinearity, 22 (8), 1791-1815.
Tamaño: 302.5Kb
Formato: PDF

URI: http://hdl.handle.net/11441/45190

DOI: 10.1088/0951-7715/22/8/002

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones